# SDR DXTA200802777

- Difficulty date: January 19, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N686QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605661
- Aircraft time: 1,268 hours, 979 cycles
- Engine: Pwc PW545B
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Fire Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENGINE FIRE WARNING LIGHT FLASHES INTERMITTENT IN CRUISE FLIGHT. NO SECONDARY INDICATIONS OBSERVED.   REMOVED BOTH UPPER AND LOWER COWLINGS, INSPECTED FIRE LOOP, FOUND LOOP CONTACTING ENG. REPOSITIONED FIRE LOOP, CLEANED CONNECTORS, SWAPPED FIRE DETECTION CONTROL UNITS FOR CUSTOMER CONVENIENCE AND TROUBLESHOOTING PURPOSE, RAN LH ENG. NO DEFECTS NOTED, TALKED WITH MCC NO PREV. WRITE UPS, OK FOR CONTINUED SERVICE. REINSTALLED BOTH ENG. COWLING. ALL WORK DONE IAW CE560 AMM 26-11-00 AND AMM 26-11-02
